# SDR CAL950286

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 0743 - IAH - THE LEFT MLG DOOR LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION.  THE GEAR WAS CYCLED AND THE LIGHT EXTINGUISHED.  THE GEAR DOOR LIGHT DID NOT EXTINGUISH WHEN THE GEAR WAS EXTENDED FOR LANDING.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE ADJUSTED THE LEFT MLG DOOR LIGHT SWITCH.  THE GEAR DOOR LIGHT OPERATED NORMALLY.  (M)
